# SDR ASAA2020122733773

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 51,099 hours, 15,125 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: R2 Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT INOPERABLE.  GROUNDED-YES.  B737-800 FIM 30-41 TASK 809 NO DEFECT NO CURRENT FAULTS.  CW WINDOW HEAT SYSTEM OPERATIONS TEST VERIFIED R2 WINDOW HEATS WITH NO FAULTS, REF B737-800 AMM 30-41-00-710-801.
